Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 3, Pages 141-161
http://dx.doi.org/10.1155/S1110757X02108023

Unsteady heat transfer of a monatomic gas between two coaxial circular cylinders

1Department of Mathematics, Faculty of Science, Menoufiya University, Shebin El-koam 32511, Egypt
2Department of Mathematics, Faculty of Science, Zagazig University, Banha, Egypt
3Department of Mathematics, Faculty of Education, Suez Canal University, Suez, Egypt

Received 16 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Abourabia, M. A. Mahmoud, and W. S. Abdel Kareem, “Unsteady heat transfer of a monatomic gas between two coaxial circular cylinders,” Journal of Applied Mathematics, vol. 2, no. 3, pp. 141-161, 2002. https://doi.org/10.1155/S1110757X02108023.